I am 18 years old. I had chicken pox before one and a half month. After the chicken box was gone, I had some scars. So I went to a dermatologist to give me a medicine to clear the scars, he gave me new gel E. I had some pimples on my forehead so he advised and wrote for me a face wash and an antibiotic and a day lotion and a night lotion. So, in the first five days I started using these, small pimples appeared in my cheek beside my nose and mouth so I stopped the medicines because I never had such thing and now there is like 10 of small pimples on my right cheek beside my mouth, what shall I do to get rid of them? What is the best medicine to get rid of scars (pimples and chicken pox scars)? Shall I stop from eating some kind of food to get rid of the pimples? Does dairies affect pimples? Is there a diet that would help me? It is really embarrassing and I become stressful from it.
Welcome to icliniq.com.
Acne is a very common condition occurring in teenage years due to hormonal changes. There is no need to worry or be embarrassed by it. Chances are that even after treatment you may get another bout of acne. It will reduce with age.
Acne (grade 1) and chicken pox scars.Treatment plan:
1. Combination gel of Adapalene and Benzoyl peroxide gel on the pimples in a very small amount.
2. If dryness occurs, use a good moisturizer.
3. Dairies do not cause pimples, but you can avoid high sugar containing food.
4. Eat lots of fruits and vegetables and avoid junk food.
5. Do not fiddle or press the pimple, it may leave dark pigmentation and scars.
For chicken pox scars:
As you have not attached a clearer photograph, it is difficult to see the scars and give a definite treatment. Still, treatment of scar may range from scar revision, needling, chemical peeling, CO2 and Er YAG laser therapy, depending on the severity and depth of the scars.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. gone through your case. First, you need to understand acne is common and you may experience frequent exacerbation due to stress or periods as you already told. Moreover, steroids should never be used in acne skin. In fact, this aggravates acne. Pl... Read fullDeveloped with nodular acne on my left cheek. Is this prescription effective?
Hi doctor, I had HIV test after 40 days of sex and it is negative. I am taking antibiotics from the last 1 month for my symptoms. Would that have affected the outcome of the test? For what symptoms should I consult a doctor? How much percentage does ... Read fullAdult Acne: A Common Problem
Acne is very common in the teenage group ... But, when we have acne as an adult, it is very frustrating ... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now